Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 971534, 6 pages
http://dx.doi.org/10.1155/2008/971534
Research Article

A New Instability Result to Nonlinear Vector Differential Equations of Fifth Order

1Department of Mathematics, Faculty of Arts and Sciences, Yüzüncü Yıl University, 65080 Van, Turkey
2Institute of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 20 May 2008; Accepted 9 July 2008

Academic Editor: Binggen Zhang

Copyright © 2008 Cemil Tunç and Melike Karta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. J. Li and Y. H. Yu, “Instability theorems for some fourth-order and fifth-order differential equations,” Journal of Xinjiang University. Natural Science, vol. 7, no. 2, pp. 7–10, 1990 (Chinese). View at Google Scholar · View at MathSciNet
  2. J. O. C. Ezeilo, “Instability theorems for certain fifth-order differential equations,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 84, no. 2, pp. 343–350, 1978. View at Google Scholar · View at MathSciNet
  3. J. O. C. Ezeilo, “A further instability theorem for a certain fifth-order differential equation,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 86, no. 3, pp. 491–493, 1979. View at Google Scholar · View at MathSciNet
  4. C. Tunç, “On the instability of solutions of certain nonlinear vector differential equations of fifth order,” PanAmerican Mathematical Journal, vol. 14, no. 4, pp. 25–30, 2004. View at Google Scholar · View at MathSciNet
  5. C. Tunç, “Further results on the instability of solutions of certain nonlinear vector differential equations of fifth order,” Applied Mathematics & Information Sciences, vol. 2, no. 1, pp. 51–60, 2008. View at Google Scholar · View at MathSciNet
  6. A. M. Lyapunov, Stability of Motion, Academic Press, New York, NY, USA, 1966. View at MathSciNet
  7. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Cambridge, UK, 1994. View at MathSciNet
  8. N. N. Krasovskiĭ, “On conditions of inversion of A. M. Lyapunov's theorems on instability for stationary systems of differential equations,” Doklady Akademii Nauk SSSR, vol. 101, pp. 17–20, 1955 (Russian). View at Google Scholar · View at MathSciNet